On the Witt rings of function fields of quasihomogeneous varieties
Colloquium Mathematicum, Tome 73 (1997) no. 2, pp. 195-219
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
Keywords:
Witt rings, graded rings, selfdual vector bundles, quasihomogeneous varieties, residue homomorphisms
Affiliations des auteurs :
Piotr Jaworski 1
@article{10_4064_cm_73_2_195_219,
author = {Piotr Jaworski},
title = {On the {Witt} rings of function fields of quasihomogeneous varieties},
journal = {Colloquium Mathematicum},
pages = {195--219},
year = {1997},
volume = {73},
number = {2},
doi = {10.4064/cm-73-2-195-219},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-73-2-195-219/}
}
TY - JOUR AU - Piotr Jaworski TI - On the Witt rings of function fields of quasihomogeneous varieties JO - Colloquium Mathematicum PY - 1997 SP - 195 EP - 219 VL - 73 IS - 2 UR - http://geodesic.mathdoc.fr/articles/10.4064/cm-73-2-195-219/ DO - 10.4064/cm-73-2-195-219 LA - en ID - 10_4064_cm_73_2_195_219 ER -
Piotr Jaworski. On the Witt rings of function fields of quasihomogeneous varieties. Colloquium Mathematicum, Tome 73 (1997) no. 2, pp. 195-219. doi: 10.4064/cm-73-2-195-219
Cité par Sources :